# SDR DXTA2020070603833

- Difficulty date: July 2, 2020
- Submitted: July 6, 2020
- Operation: Air carrier
- Aircraft: N653QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0199
- Aircraft time: 966 hours, 631 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Squat Switch
- Part number: S31761
- Condition: Faulty
- Location: Lt Mlg
- Part time: 966 hours, 631 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF WHEN GEAR UP WAS SELECTED THE GEAR RETRACTED NORMALLY FOLLOWED BY AN AMBER LEFT GEAR DN INDICATION, AN AMBER GEAR DISAGREE L, AND AMBER ADC SSEC MISCOMPARE. CLIMB WAS CONTINUED TO 10,000' WITH IAS REMAINING BELOW 200KTS. WHEREUPON THE QRH AMBER MESSAGE PROCEDURE E4 AND X2 WERE ACCOMPLISHED.  THE EMERGENCY/ABNORMAL PROCEDURE N2 WAS CONSULTED THEN COMPLETED UPON ARRIVAL AT THE DESTINATION RESULTING IN NORMAL GEAR EXTENSION AND INDICATIONS FOLLOWED BY AN UNEVENTFUL LANDING.  RANG OUT THE LEFT HAND LANDING GEAR SQUAT, DOWN LOCK, AND UNLOCK SWITCHES.  SWITCHES RANG CORRECT IN AIR AND ON GROUND MODE WITH NO DEFECTS NOTED.  ALL SWITCHES ARE WORKING AS NORMAL.  WE ALSO RANG OUT ALL AIRFRAME GROUNDS FROM THE THREE SWITCHES AND ALL CHECKED GOOD.  WE CLEANED EACH CONNECTOR WITH CONTACT CLEANER.  PERFORMED FUNCTIONAL TEST WITH THE IN-AIR SIMULATOR TEST BOXES, SYSTEM OPERATED AS NORMAL.  REMOVED TEST BOXES AND PERFORMED MULTIPLE GEAR SWINGS AND NO CAS MESSAGES.  TEAM SAID THAT THE FAULT CODE 1019 CAME FROM THE LEFT MLG SQUAT SWITCH SAYING THAT WITH THE GEAR HANDLE SELECTED UP THE SQUAT SWITCH STILL SHOWED IT ON THE GROUND.  ADVISED SENSE THE SQUAT SWITCH IS WHAT THREW THE FAULT TO BEGIN WITH THEY WOULD RECOMMEND REPLACING THE LEFT MLG SQUAT SWITCH.  RECEIVED NEW SQUAT SWITCH.  REPLACED SQUAT SWITCH ON LT MAIN LANDING GEAR IAW AMM 32-60-05-4.  PERFORMED SQUAT SWITCH RIG IAW AMM32-60-00-5.  NO FAULTS NOTED.
